Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Noticed swelling and whitish growth on penis. On flucanzole 150 tab. Any advice?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
Dear sir,from fews days before I got infection to my genital organ (penis) with whitish growth outside and top portion outer skin get little swollen.It pains little.Dr has suggested medicine like Flucanzole 150 tab .Then it cures suddenly.But after a month period it appears again.During the treatment I avoid intercoure also.
Please advice me.
Posted Fri, 9 Nov 2012 in Skin Hair and Nails
Answered by Dr. Praveen Rodrigues 28 minutes later
Hi there XXXXXXX
From your history & symptoms, does appear to be a candidal balanitis & the fluconazole seems to work for you.
Are you married? Do you use a condom?
If the answer to the former is Yes & second No, then please remember in these fungal infections, both partners' need be treated simultaneously.
In the woman, a mixed infection usually persists.
So my suggestion is for both of you to take a 'single dose ' (one time) of a Forcan-T or Zocon-T kit comprising 2Gm tinnidazole & 200mg fluconazole assuming your wife is not pregnant & this may require a prescription in your area.
Also remember to treat all undergarments, fomites, towels etc in hot water & dry well in sunlight (good antifungal) & avoid damp clothes usage & keep your cupboards etc aired.
This should help you get over these issues. If no further questions, please do close this query , else it pops up as a follow-up in our inboxes & do give us a healthy rating :)
Cheers & wish you good health & a great skin!
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist XXXXXXX Hospital, Bangalore, India
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor